Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking Omnexel tablets. Experiencing urination problems, low volume, difficulty starting in morning. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I am taking 400mg Omnexel tablets, Am experiencing urination problems, low volume. difficulty starting particularly early morning. Should I increase dose?
I am taking the following meds:
Co diovan 160/12.5mg
Omnexel 400mg
Nuseal 75mg
Verap 120mg
Difene 100mg.
Nexium 20mg.
Posted Sat, 20 Jul 2013 in General Health
Answered by Dr. Shruti Rijhwani 1 hour later
Dear sir,

Thank you for your query .

Well looking into your problem I assume that you are suffering from Benign prostatic hyperplasia.

Omnexel contains Tamsulosin , an alpha blocker is a treatment for difficult urination, a common symptom of enlarged prostate. This drug results in relaxation of smooth muscle in the prostate and bladder neck, thus decreasing the blockage of urine flow and free flow of urine .

Yes , the dose needs to be increased may be on twice daily basis but first thorough evaluation is needed . I advise you to consult a urologist , get a prostate specific antigen level done to rule out any transformation into malignant condition , and evaluation for symptoms and signs of UTI .

Only after physical examination actual situation can be assessed and the treatment modified.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor